A novel route to zeolite-templated ZnO quantum wires

Baker, G.J., Ouali, F.F. and Hix, G.B. ORCID: 0000-0002-3784-1562, 2010. A novel route to zeolite-templated ZnO quantum wires. Journal of Physics: Conference Series, 245 (1). ISSN 1742-6588

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Physics: Conference Series
Creators: Baker, G.J., Ouali, F.F. and Hix, G.B.
Publisher: IOP Publishing
Date: 2010
Volume: 245
Number: 1
ISSN: 1742-6588
Identifiers:
NumberType
10.1088/1742-6596/245/1/012073DOI
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:45
Last Modified: 09 Jun 2017 13:37
URI: http://irep.ntu.ac.uk/id/eprint/17562

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year